# SDR R61A201903090261

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 7,964 hours, 5,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011378
- Condition: Discharged
- Location: Cabin
- Part time: 13,074 hours, 8,888 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 17 INOP. R&R #3 EMERGENCY BATTERY PACK IAW AMM 33-50-01.
